RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2006, том 11, выпуск 1, страницы 103–122 (Mi rcd660)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Two-dimensional conservative mechanical systems with quartic second integral

H. M. Yehia

Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Аннотация: The method introduced in [20] was applied in [21] and [22] for constructing integrable conservative two dimentional mechanical systems whose second integral of motion is polynomial up to third degree in the velocities. In this paper we apply the same method for systemaic construction of mechanical systems with a quartic integral. As in our previous works, the configuration space is not assumed an Euclidean plane. This widens the range of applicability of the results to diverse mechanical systems such as rigid body dynamics and motion on two dimensional surfaces of positive, negative and variable curvature. Two new several-parameter integrable systems are obtained, which unify and generalize several previously known ones by modifying the configuration manifold and the potential of the forces acting on the system. Those systems are shown to include as special cases, integrable problems of motion in the Euclidean plane, the hyperbolic plane and different types of curved two dimensional manifolds. The results are applied to problems of rigid body dynamics. New integrable cases are obtained as special versions of one of the new systems, corresponding to different choices of the parameters. Those cases include new generalizations of the classical cases of Kovalevskaya, Chaplygin and Goryachev.

Ключевые слова: integrable system, quartic integral, polynomial integral, second invariant

DOI: https://doi.org/10.1070/RD2006v011n01ABEH000337


Реферативные базы данных:

Тип публикации: Статья
MSC: 70H06, 70E40
Поступила в редакцию: 14.02.2005
Принята в печать:05.07.2005
Язык публикации: английский

Образец цитирования: H. M. Yehia, “Two-dimensional conservative mechanical systems with quartic second integral”, Regul. Chaotic Dyn., 11:1 (2006), 103–122

Цитирование в формате AMSBIB
\RBibitem{Yeh06}
\by H.~M.~Yehia
\paper Two-dimensional conservative mechanical systems with quartic second integral
\jour Regul. Chaotic Dyn.
\yr 2006
\vol 11
\issue 1
\pages 103--122
\mathnet{http://mi.mathnet.ru/rcd660}
\crossref{https://doi.org/10.1070/RD2006v011n01ABEH000337}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2222435}
\zmath{https://zbmath.org/?q=an:1133.70327}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd660
  • http://mi.mathnet.ru/rus/rcd/v11/i1/p103

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Szuminski W., “On Certain Integrable and Superintegrable Weight-Homogeneous Hamiltonian Systems”, Commun. Nonlinear Sci. Numer. Simul., 67 (2019), 600–616  crossref  mathscinet  isi  scopus
    2. Borisov A. Mamaev I., “Rigid Body Dynamics”, Rigid Body Dynamics, de Gruyter Studies in Mathematical Physics, 52, Walter de Gruyter Gmbh, 2019, 1–520  mathscinet  isi
    3. H. M. Yehia, A. M. Hussein, “New Families of Integrable Two-Dimensional Systems with Quartic Second Integrals”, Нелинейная динам., 16:2 (2020), 211–242  mathnet  crossref
  • Просмотров:
    Эта страница:6
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020